Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 43, Pages 2735-2746
http://dx.doi.org/10.1155/S0161171203211121

On a stochastic Burgers equation with Dirichlet boundary conditions

Centro de Investigacion en Matematicas (CIMAT), Guanajuato, CP 36000, Mexico

Received 5 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ekaterina T. Kolkovska, “On a stochastic Burgers equation with Dirichlet boundary conditions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 43, pp. 2735-2746, 2003. https://doi.org/10.1155/S0161171203211121.